# SDR FDEA201901120102

- Difficulty date: January 12, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 59,951 hours, 15,085 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Hinge Bracket
- Part number: ARC2515502
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT OUTBOARD HOLE BORE CORROSION RIGHT HAND WING INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT OUTBOARD HOLE BORE (HOLE A AND B) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-52-03 AND EA. 1-5750-132738 D PART 5 STEP 2A AND 2B. TITLE: WINGS-FLIGHT SURFACES-RT WING-INBD FLAP -OUTBD HINGE (FLAP SIDE) HINGE BRACKET CORROSION-PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO EA. 1-5750-132738 D PART 5 AND SNRM NO: N00744 FOR WORK DETAILS.
